Alert archive / Nevada / Wind Advisories in 2015

Wind Advisory 1, NWS Elko, NV

February 6, 20156 counties in Nevada

NWS Elko, NV issued this wind advisory at Feb 6, 2015, 2:18 AM PST for 6 counties in Nevada. It took effect at Feb 6, 2015, 10:00 AM PST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2015, 2:18 AM PST (10:18 UTC)
In effect from
Feb 6, 2015, 10:00 AM PST
Expired
Feb 6, 2015, 8:40 PM PST
In force
11 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Humboldt County, NV, Lander County, NV, Nye County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 91 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 10.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2015-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2015-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3568 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WWUS75 KLKN 061018
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
218 AM PST FRI FEB 6 2015

...A PACIFIC STORM WILL BRING GUSTY WINDS TO PORTIONS OF NORTHERN
AND CENTRAL NEVADA...

.THIS IS A HIGH CONFIDENCE WIND EVENT. STRONG GUSTY WINDS WILL 
CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

NVZ030-036-037-040-070600-
/O.NEW.KLKN.WI.Y.0001.150206T1800Z-150207T0600Z/
HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...BATTLE MOUNTAIN...
EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...
DIAMOND VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN
218 AM PST FRI FEB 6 2015

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS
EVENING. 


* IMPACTS/OBSERVED CONDITIONS: STRONG GUSTY WINDS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. SUDDEN STRONG WIND GUSTS COULD CAUSE A LOSS OF CONTROL
  WHILE DRIVING.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING: FROM 10 AM THIS MORNING TO 10 PM PST THIS
  EVENING. 

* OTHER IMPACTS: AREAS OF BLOWING DUST.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ035-038-041-070600-
/O.NEW.KLKN.WI.Y.0001.150206T2000Z-150207T0600Z/
WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY-
NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...ELKO...SPRING CREEK...CARLIN...
DUCKWATER...CURRANT SUMMIT
218 AM PST FRI FEB 6 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. 


* IMPACTS/OBSERVED CONDITIONS: STRONG GUSTY WINDS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. SUDDEN STRONG WIND GUSTS COULD CAUSE A LOSS OF CONTROL
  WHILE DRIVING.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING: FROM NOON TODAY TO 10 PM PST THIS EVENING.

* OTHER IMPACTS: AREAS OF BLOWING DUST.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ034-070600-
/O.NEW.KLKN.WI.Y.0001.150206T2000Z-150207T0600Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS
218 AM PST FRI FEB 6 2015

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM NOON TODAY TO 10 PM PST THIS EVENING. 



* IMPACTS/OBSERVED CONDITIONS: STRONG GUSTY WINDS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. SUDDEN STRONG WIND GUSTS COULD CAUSE A LOSS OF CONTROL
  WHILE DRIVING.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: FROM NOON TODAY TO 10 PM PST THIS EVENING.

* OTHER IMPACTS: BLOWING SNOW IN HIGHER ELEVATIONS WHERE SNOW IS
  STILL PRESENT. 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

SZATANEK
2 follow-up statements
102 
WWUS75 KLKN 062228
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
228 PM PST FRI FEB 6 2015

...A PACIFIC STORM WILL CONTINUE TO BRING GUSTY WINDS TO PORTIONS
OF NORTHERN AND CENTRAL NEVADA INTO THIS EVENING...

.A STORM SYSTEM TO THE WEST IS PRODUCING STRONG SOUTHWEST WINDS
ACROSS THE SILVER STATE. THESE WINDS WILL BEGIN TO DIMINISH THIS
EVENING AS THE SYSTEM MOVES INTO NEVADA.

NVZ030-036-037-040-070600-
/O.CON.KLKN.WI.Y.0001.000000T0000Z-150207T0600Z/
HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...BATTLE MOUNTAIN...
EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...
DIAMOND VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN
228 PM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* IMPACTS/OBSERVED CONDITIONS: STRONG GUSTY WINDS WILL CONTINUE TO
  CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. SUDDEN STRONG WIND GUSTS COULD CAUSE A LOSS OF
  CONTROL WHILE DRIVING. MINOR DAMAGE TO STRUCTURES...TREES AND
  SIGNS IS ALSO POSSIBLE.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS WILL REACH PEAK STRENGTH BY EARLY THIS
  EVENING...THEN DIMINISH TOWARDS MIDNIGHT.

* OTHER IMPACTS: BLOWING DUST WILL RESTRICT VISIBILITY BELOW 1
  MILE IN SOME LOCATIONS...PARTICULARLY IN THE VICINITY OF DRY
  LAKE BEDS...PLAYAS AND SINKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ035-038-041-070600-
/O.CON.KLKN.WI.Y.0001.000000T0000Z-150207T0600Z/
WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY-
NORTHEASTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...ELY...MCGILL...CONNORS PASS...
GREAT BASIN NATIONAL PARK...ELKO...SPRING CREEK...CARLIN...
DUCKWATER...CURRANT SUMMIT
228 PM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* IMPACTS/OBSERVED CONDITIONS: STRONG GUSTY WINDS WILL CONTINUE TO
  CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. SUDDEN STRONG WIND GUSTS COULD CAUSE A LOSS OF
  CONTROL WHILE DRIVING. MINOR DAMAGE TO STRUCTURES...TREES AND
  SIGNS IS ALSO POSSIBLE.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS WILL REACH PEAK STRENGTH BY EARLY THIS
  EVENING...THEN DIMINISH TOWARDS MIDNIGHT.

* OTHER IMPACTS: BLOWING DUST WILL RESTRICT VISIBILITY BELOW 1
  MILE IN SOME LOCATIONS...PARTICULARLY IN THE VICINITY OF DRY
  LAKE BEDS...PLAYAS AND SINKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

NVZ034-070600-
/O.CON.KLKN.WI.Y.0001.000000T0000Z-150207T0600Z/
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
INCLUDING THE FOLLOWING LOCATIONS...SECRET PASS...
LAMOILLE CANYON...HARRISON PASS
228 PM PST FRI FEB 6 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* IMPACTS/OBSERVED CONDITIONS: STRONG GUSTY WINDS WILL CONTINUE TO
  CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH
  PROFILE VEHICLES. SUDDEN STRONG WIND GUSTS COULD CAUSE A LOSS OF
  CONTROL WHILE DRIVING. MINOR DAMAGE TO STRUCTURES...TREES AND
  SIGNS IS ALSO POSSIBLE.

* WINDS: SOUTHWEST 20 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING: WINDS WILL REACH PEAK STRENGTH BY EARLY THIS
  EVENING...THEN DIMINISH TOWARDS MIDNIGHT.

* OTHER IMPACTS: BLOWING DUST WILL RESTRICT VISIBILITY BELOW 1
  MILE IN SOME LOCATIONS...PARTICULARLY IN THE VICINITY OF DRY
  LAKE BEDS...PLAYAS AND SINKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

&&

$$

RCM
229 
WWUS75 KLKN 070440
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
840 PM PST FRI FEB 6 2015

...THE WIND ADVISORY HAS BEEN CANCELLED...

.WINDS HAVE BEGUN TO TAPER OFF AND ARE WELL BELOW ADVISORY
CRITERIA. ISOLATED GUSTS ARE POSSIBLE OVER NIGHT.

NVZ030-034>038-040-041-070545-
/O.CAN.KLKN.WI.Y.0001.000000T0000Z-150207T0600Z/
HUMBOLDT COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-NORTHWESTERN NYE COUNTY-
NORTHEASTERN NYE COUNTY-
840 PM PST FRI FEB 6 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY. 

WINDS HAVE BEGUN TO TAPER OFF AND EXPECTING THIS TREND TO CONTINUE
OVER NIGHT. HOWEVER...ISOLATED GUSTS ARE POSSIBLE.

$$

SZATANEK

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at Feb 5, 3:00 PM PST, 11 hours 18 minutes earlier.

Area forecast discussion, Feb 5, 3:00 PM PST, 11 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
300 PM PST THU FEB 5 2015

.SYNOPSIS...PACIFIC MOISTURE WILL KEEP SKIES MOSTLY CLOUDY THROUGH
SUNDAY IN ADDITION TO BRINGING SHOWERS TO THE AREA FRIDAY THROUGH
NEXT TUESDAY. AN APPROACHING JET STREAM WILL INCREASE WINDS FRIDAY
AFTERNOON AND EVENING WITH BLOWING DUST POSSIBLE IN WESTERN
NEVADA.

&&

.SHORT TERM...TONIGHT THROUGH SUNDAY. MODELS IN FAIRLY GOOD
AGREEMENT WITH UPPER RIDGE MOVING EAST TONIGHT THROUGH FRIDAY.
WITH STRONG DOWNSLOPE SOUTHWESTERLY WINDS ALOFT...HAVE KEPT THE
CWA DRY THROUGH FRIDAY MORNING. HAVE MENTION SOME RAIN SHOWERS
IN EXTREME WESTERN HUMBOLDT COUNTY FRIDAY AFTERNOON...BUT WITH
DOWNSLOPE WINDS...EXPECT PRECIPITATION MAINLY OVER THE WESTERN
MOUNTAIN SLOPES. OTHERWISE THE REST OF ZONES WILL BE DRY AND
WINDY WITH STRONGER GUSTY WINDS ON THE LEE SIDE OF THE MOUNTAIN AS
JET APPROACHES THE WESTERN NEVADA. WOULD NOT BE SURPRISED TO SEE
LOCAL GUSTS NEAR 50 MPH...ESPECIALLY ON THE LEE SIDE OF THE
RUBIES. WITH AMPLE CLOUD COVER IN PLACE...MIXING WILL BE
DIMINISHED SOME...AND AT THIS TIME DO NOT FEEL THE NEED FOR A HIGH
WIND WARNING/WATCH OR EVEN A WIND ADVISORY FOR
HUMBOLDT/LANDER/NORTHWEST NYE COUNTIES FOR FRIDAY. WITH VERY DRY
CONDITIONS OVER WESTERN NEVADA...WINDS MAY PICK UP DUST OFF THE
SINKS AND BRING IT INTO PORTIONS OF SOUTHERN HUMBOLDT/LANDER/NORTHWEST
NYE FRIDAY AFTERNOON AND EVENING. POPS INCREASE FRIDAY NIGHT
THROUGH SATURDAY MORNING IN RESPONSE TO INCREASING MOIST FLOW...
HOWEVER FREEZING LEVELS WILL REMAIN HIGH WITH SNOW EXPECTED ONLY
IN THE HIGHER MOUNTAINS. DRYING BRIEFLY IN THE NORTH SATURDAY
AFTERNOON...WITH SHOWERS LINGERING IN CENTRAL NV. THEN THE RAIN
RETURNS SATURDAY NIGHT AS A SHORTWAVE MOVES THROUGH. EXCEPT FOR
RAIN SHOWERS OVER HUMBOLDT...REST OF THE CWA WILL BE BRIEFLY DRY
SUNDAY THROUGH 00Z MONDAY.

.LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. STRONG SOUTHWESTERLY
FLOW ALOFT SUNDAY NIGHT WITH VALLEY RAIN AND MOUNTAIN SNOWS
CONTINUING INTO MONDAY AFTERNOON. TEMPERATURES MONDAY ARE EXPECTED
TO COOL BY AROUND 5 DEGREES FROM SUNDAYS NEAR RECORD
WARMTH...LOWERING INTO THE MID TO UPPER 50S FOR MOST AREAS...WHICH
WILL STILL BE AROUND 10 DEGREES ABOVE NORMAL. H7 TEMPERATURES
CONTINUE TO COOL MONDAY NIGHT INTO TUESDAY AS A THE RECENT RIDGE
OVER THE GREAT BASIN MOVES EAST WHILE AT THE SAME TIME A TROUGH DIGS
IN FROM THE NORTHWEST. THE COOLER AIR FROM THE NORTHWEST WILL BE
DRIER THAN THE AIR THAT WAS UNDER THE EXITING RIDGE...WHICH WILL
RESULT IN TAPERING OFF OF PRECIPITATION WHILE BOTH AFTERNOON HIGH
AND OVERNIGHT LOW TEMPERATURES CONTINUE TO LOWER THROUGH TUESDAY
NIGHT. TEMPERATURES BEGIN TO RISE AGAIN ON WEDNESDAY AS A RIDGE
BUILDS IN FROM THE SOUTHWEST TO KICK OFF ANOTHER ROUND OF DRY AND
WELL ABOVE NORMAL TEMPERATURES FOR THE LATTER HALF OF NEXT WEEK.

&&

.AVIATION...MID-LEVEL CLOUDS WITH VFR CONDITIONS AT ALL TAF SITES.
WINDS WILL INCREASE ON FRIDAY...WITH STRONGEST GUSTS AND AREAS OF
BLOWING DUST OVER WESTERN NEVADA. THIS MAY RESULT IN REDUCED
VISIBILITY AT KWMC FROM THE LATE MORNING THROUGH EARLY EVENING TIME-
FRAME. VALLEY RAINS BEGIN TO MOVE INTO NORTHWESTERN NEVADA LATE
FRIDAY AFTERNOON...POSSIBLY REACHING KWMC BY EARLY FRIDAY EVENING.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...NONE.

&&

87/96
Hazardous weather outlook, Feb 5, 2:21 AM PST, 23 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
221 AM PST THU FEB 5 2015

NVZ030-036-037-040-061030-
HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-
221 AM PST THU FEB 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NEVADA...NORTH
CENTRAL NEVADA AND NORTHWEST NEVADA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY.

A STRONG JET STREAM WILL APPROACH WESTERN NEVADA FRIDAY AND
STRENGTHEN WINDS AT THE SURFACE OVER MAINLY HUMBOLDT...
LANDER...AND NORTHWEST NYE COUNTIES FRIDAY AND FRIDAY EVENING.
DAMAGING WINDS ARE NOT EXPECTED AT THIS TIME...BUT GUSTS TO OVER
35 MPH ARE LIKELY. THIS WILL ALSO CREATE SOME BLOWING DUST
CONDITIONS INTO FRIDAY EVENING WITH REDUCED VISIBILITY IN SOME
AREAS. MORE INFORMATION WILL BE PROVIDED AS THE SITUATION GETS
CLOSER. INCREASING CHANCE OF MAINLY RAIN WILL DEVELOP THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Advisories in Nevada, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.